MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BIPOLAR HEADS; 316LVM BIPOLAR HEAD Ø28 X 46

MEDACTA INTERNATIONAL SA BIPOLAR HEADS; 316LVM BIPOLAR HEAD Ø28 X 46
Model Number 25060.2846
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07 jul 2026 lot 2417181: (b)(4) items manufactured and released on 21-nov-2024.Expiration date: 2029-oct-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
Revision surgery due to joint luxation between bipolar head and acetabulum after about 2 months from primary.The surgeon revised the hemi hip to a total hip.

Brand Name
BIPOLAR HEADS
Common Device Name
316LVM BIPOLAR HEAD Ø28 X 46
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25778122
Report Number3005180920-2026-00708
Device Sequence Number21504487
Product Code KWY
UDI-Device Identifier07630030843631
UDI-Public07630030843631
Combination Product (Y/N)N
PMA/510(K) Number
K091967
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25060.2846
Device Lot Number2417181
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2026
Initial Report FDA Received Date07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale
Patient RaceWhite